MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that prior to a surgical procedure, on the back table, a black l shape object was found on the truliant insert.This object was in the evoh package.The surgeons would like to know where this object came from.No impact to a patient since this was found before surgery.Surgical delay/prolongation, less than 5 minutes.Pcs with same size insert was implanted.The device is available for return.
 
Additional Manufacturer Narrative
The black foreign matter within sterile packaging reported may have been due to either variance in improper maintenance of ultrasonic/alcohol black polypropylene drying mats, lack of operator awareness during visual inspection, inconsistency in red zone disinfection frequency, and/or inadequately defined interim product storage/cleaning maintenance for blue and red zone packaging areas compromising product sterility of pouch sealed product.Additionally, a lack of routine training decreased awareness around contamination complaints historically investigated.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that the event did not involve a death or serious injury nor would be likely to cause or contribute to a death or serious injury if the reported malfunction were to recur.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
ashley harris
3523771140
MDR Report Key15769699
Report Number1038671-2022-01437
Device Sequence Number6621390
Product Code JWH
UDI-Device Identifier10885862304162
UDI-Public10885862304162
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 2.5 9MM
Device Catalogue Number02-022-35-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer08/23/2023
03/24/2026
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date09/18/2023
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Other;
Patient SexFemale